Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Brown stringy discharge while on Depo

I an 22 and have been on the Depo shot for almost 2 years now. I have not had a period the entire time, but lately I have had brown stringy discharge. I hear this is normal for the shot, but is it normal for it to come so late and randomly? Also, how long will it stay/is there a way you make it stop? It s been almost 2 weeks now.. Thanks!!!! Oh, and could antibiotics have anything to do with it? I was on Bactrim right around the time it started.. Thanks again!!!
Asked On : Fri, 14 Jan 2011
Answers:  1 Views:  576
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The Depo takes care of your uterine bleeding. The brown colour means that the bleed which caused was minimal and probably a bit old. But if it is continuing for 2 weeks now, then one has to be sure that it is not comming from another source like the cervix or below. Polyps and fibroids need to be ruled out. Bactrim may not be the cause, depending on the type of infection you had. Please see a gynaecologist to straighten things out.
Answered: Sat, 15 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor